| Catalog Number |
10-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade i.
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade unknown with a rupture confirmed via mri".Healthcare professional later reported "implant failure" and "capsular contracture baker grade i".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture and capsular contracture was received on june 05, 2025, with lot number 2721422.Based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as fold flaw opening.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases and non-penetrating nicks were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description